# SDR SWIA200819617

- Difficulty date: April 30, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 7,605 hours, 4,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD POD EMERGENCY LIGHT IS INOP.  SECURED WIRING CONNECTION ON LIGHT ASSEMBLY.  OPS CHECK GOOD.
